thumbnail

Morphometric differentiation of American shad and white sucker eggs from riverine samples

Journal of Freshwater Ecology

93-099/NF
By:
and

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Morphometric differentiation of American shad and white sucker eggs from riverine samples
Series title:
Journal of Freshwater Ecology
Volume
8
Issue:
2
Year Published:
1993
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 121-125
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Freshwater Ecology
First page:
121
Last page:
125
Number of Pages:
5